# SDR VNAA202009051103

- Difficulty date: September 5, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 41,845 hours, 30,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER GALLEY SERVICE DOOR INOP.TROUBLESHOT AND FOUND PIN IN SPLICE PULLED OUT. REPLACED SPLICE.  OPS CHECK GOOD.
